# SDR MWEA96122

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt 7 Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS, RT ENGINE DID NOT DEVELOPE TAKEOFF EPR ON TAKEOFF ROLL AND ABORTED TAKEOFF.  SPEED WAS UNDER 90 KIAS.  REPLACED PT-7 LINE AT 12 O'CLOCK POSITION, PERFORMED LEAK CHECK AND OPS CHECK.
